Alert archive / North Dakota / Wind Chill Warnings in 2014
Wind Chill Warning 5, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill warning at Nov 30, 2014, 2:43 PM CST for 4 counties in North Dakota. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2014, 2:43 PM CST (20:43 UTC)
- Expired
- Dec 1, 2014, 12:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Renville County, ND, Rolette County, ND
The radar
The Minot AFB radar (KMBX), 49 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 99 kt
- 0-1 km storm-relative helicity
- -169 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
081 WWUS43 KBIS 302043 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 243 PM CST SUN NOV 30 2014 ...DANGEROUS WIND CHILLS THROUGH MONDAY MORNING FOR MUCH OF NORTH DAKOTA... .WIDESPREAD...DANGEROUS WIND CHILLS ARE EXPECTED ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH MONDAY MORNING. WIND CHILLS TO 35 BELOW ARE EXPECTED FOR NEARLY ALL OF THE AREA. THE COLDEST WIND CHILLS TO 45 BELOW ARE FORECAST ACROSS THE FAR NORTH...FOR LOCATIONS SUCH AS BOWBELLS THROUGH BOTTINEAU AND BELCOURT. FROST BITE IN AS LITTLE AS TEN MINUTES IS POSSIBLE TO EXPOSED SKIN. THOSE TRAVELING SHOULD CARRY A WINTER SURVIVAL KIT. STAY WITH YOUR VEHICLE...AND BE SURE TO HAVE HAVE PLENTY OF GAS TO KEEP YOUR VEHICLE RUNNING FOR HEAT IF YOU BECOME STRANDED. NDZ002>005-010445- /O.UPG.KBIS.WC.Y.0026.000000T0000Z-141201T1800Z/ /O.NEW.KBIS.WC.W.0005.141130T2043Z-141201T1800Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA 243 PM CST SUN NOV 30 2014 ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. * WIND CHILL VALUES...AS COLD AS 45 BELOW ZERO. * TIMING...THROUGH MONDAY MORNING. * OTHER IMPACTS...FROST BITE IN AS LITTLE AS TEN MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ031-032-040-041-043-044-010445- /O.EXA.KBIS.WC.Y.0026.000000T0000Z-141201T1800Z/ GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...MOTT... BOWMAN...HETTINGER 143 PM MST SUN NOV 30 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST MONDAY. * WIND CHILL VALUES...AS COLD AS 35 BELOW ZERO. * TIMING...THROUGH MONDAY MORNING. * OTHER IMPACTS...FROST BITE IN 30 MINUTES OR LESS TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. && $$ NDZ001-009>013-017>023-025-033>037-042-045>048-050-051-010445- /O.CON.KBIS.WC.Y.0026.000000T0000Z-141201T1800Z/ DIVIDE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-PIERCE-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH- KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...WILLISTON...NEW TOWN...MINOT... TOWNER...RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...DICKINSON... MANDAN...BISMARCK...STEELE...JAMESTOWN...ELGIN...FORT YATES... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 243 PM CST SUN NOV 30 2014 /143 PM MST SUN NOV 30 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... * WIND CHILL VALUES...AS COLD AS 35 BELOW ZERO. * TIMING...THROUGH MONDAY MORNING. * OTHER IMPACTS...FROST BITE IN 30 MINUTES OR LESS TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. && $$ AYD
7 follow-up statements
404 WWUS43 KBIS 010003 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 603 PM CST SUN NOV 30 2014 ...DANGEROUS WIND CHILLS THROUGH MONDAY MORNING FOR MUCH OF NORTH DAKOTA... .WIDESPREAD...DANGEROUS WIND CHILLS ARE EXPECTED ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH MONDAY MORNING. WIND CHILLS TO 35 BELOW ARE EXPECTED FOR NEARLY ALL OF THE AREA. THE COLDEST WIND CHILLS TO 45 BELOW ARE FORECAST ACROSS THE FAR NORTH...FOR LOCATIONS SUCH AS BOWBELLS THROUGH BOTTINEAU AND BELCOURT. FROST BITE IN AS LITTLE AS TEN MINUTES IS POSSIBLE TO EXPOSED SKIN. THOSE TRAVELING SHOULD CARRY A WINTER SURVIVAL KIT. STAY WITH YOUR VEHICLE...AND BE SURE TO HAVE HAVE PLENTY OF GAS TO KEEP YOUR VEHICLE RUNNING FOR HEAT IF YOU BECOME STRANDED. NDZ002>005-010815- /O.CON.KBIS.WC.W.0005.000000T0000Z-141201T1800Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA 603 PM CST SUN NOV 30 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WIND CHILL VALUES...AS COLD AS 45 BELOW ZERO. * TIMING...THROUGH MONDAY MORNING. * OTHER IMPACTS...FROST BITE IN AS LITTLE AS TEN MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ001-009>013-017>023-025-031>037-040>048-050-051-010815- /O.CON.KBIS.WC.Y.0026.000000T0000Z-141201T1800Z/ DIVIDE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-PIERCE-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...WILLISTON...NEW TOWN...MINOT... TOWNER...RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH... MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 603 PM CST SUN NOV 30 2014 /503 PM MST SUN NOV 30 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... * WIND CHILL VALUES...AS COLD AS 35 BELOW ZERO. * TIMING...THROUGH MONDAY MORNING. * OTHER IMPACTS...FROST BITE IN 30 MINUTES OR LESS TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. && $$ TWH
397 WWUS43 KBIS 010345 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 945 PM CST SUN NOV 30 2014 ...DANGEROUS WIND CHILLS THROUGH MONDAY MORNING FOR MUCH OF NORTH DAKOTA... .WIDESPREAD...DANGEROUS WIND CHILLS ARE EXPECTED ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH MONDAY MORNING. WIND CHILLS TO 35 BELOW ARE EXPECTED FOR NEARLY ALL OF THE AREA. THE COLDEST WIND CHILLS TO 45 BELOW ARE FORECAST ACROSS THE FAR NORTH...FOR LOCATIONS SUCH AS BOWBELLS THROUGH BOTTINEAU AND BELCOURT. FROST BITE IN AS LITTLE AS TEN MINUTES IS POSSIBLE TO EXPOSED SKIN. THOSE TRAVELING SHOULD CARRY A WINTER SURVIVAL KIT. STAY WITH YOUR VEHICLE...AND BE SURE TO HAVE HAVE PLENTY OF GAS TO KEEP YOUR VEHICLE RUNNING FOR HEAT IF YOU BECOME STRANDED. NDZ002>005-011145- /O.CON.KBIS.WC.W.0005.000000T0000Z-141201T1800Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA 945 PM CST SUN NOV 30 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WIND CHILL VALUES...AS COLD AS 45 BELOW ZERO. * TIMING...THROUGH MONDAY MORNING. * OTHER IMPACTS...FROST BITE IN AS LITTLE AS TEN MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ001-009>013-017>023-025-031>037-040>048-050-051-011145- /O.CON.KBIS.WC.Y.0026.000000T0000Z-141201T1800Z/ DIVIDE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-PIERCE-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...WILLISTON...NEW TOWN...MINOT... TOWNER...RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH... MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 945 PM CST SUN NOV 30 2014 /845 PM MST SUN NOV 30 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... * WIND CHILL VALUES...AS COLD AS 35 BELOW ZERO. * TIMING...THROUGH MONDAY MORNING. * OTHER IMPACTS...FROST BITE IN 30 MINUTES OR LESS TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. && $$ TWH
175 WWUS43 KBIS 010714 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 114 AM CST MON DEC 1 2014 ...VERY COLD WIND CHILLS THROUGH MONDAY MORNING... .DANGEROUS WIND CHILLS WILL CONTINUE ACROSS NORTH DAKOTA OVERNIGHT THROUGH MONDAY MORNING. WIND CHILLS AS COLD AS 35 BELOW CAN BE EXPECTED. THE COLDEST WIND CHILLS...TO AROUND 40 BELOW...ARE POSSIBLE FAR NORTH. MAKE SURE TO COVER ALL EXPOSED SKIN IF OUTDOORS...AND CARRY A WINTER SURVIVAL KIT IF PLANNING TRAVEL. NDZ002>005-011515- /O.CON.KBIS.WC.W.0005.000000T0000Z-141201T1800Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA 114 AM CST MON DEC 1 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILL VALUES...AS COLD AS 40 BELOW ZERO. * TIMING...THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ001-009>013-017>023-025-031>037-040>048-050-051-011515- /O.CON.KBIS.WC.Y.0026.000000T0000Z-141201T1800Z/ DIVIDE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-PIERCE-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...WILLISTON...NEW TOWN...MINOT... TOWNER...RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH... MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 114 AM CST MON DEC 1 2014 /1214 AM MST MON DEC 1 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WIND CHILL VALUES...AS COLD AS 35 BELOW ZERO. * TIMING...THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. && $$ HEINERT
639 WWUS43 KBIS 010942 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 342 AM CST MON DEC 1 2014 ...VERY COLD WIND CHILLS THROUGH MONDAY MORNING... .DANGEROUS WIND CHILLS WILL CONTINUE ACROSS NORTH DAKOTA OVERNIGHT THROUGH MONDAY MORNING. WIND CHILLS AS COLD AS 35 BELOW CAN BE EXPECTED. THE COLDEST WIND CHILLS...TO AROUND 40 BELOW... ARE POSSIBLE FAR NORTH. MAKE SURE TO COVER ALL EXPOSED SKIN IF OUTDOORS...AND CARRY A WINTER SURVIVAL KIT IF PLANNING TRAVEL. NDZ002>005-011745- /O.CON.KBIS.WC.W.0005.000000T0000Z-141201T1800Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA 342 AM CST MON DEC 1 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILL VALUES...AS COLD AS 40 BELOW ZERO. * TIMING...THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ001-009>013-017>023-025-031>037-040>048-050-051-011745- /O.CON.KBIS.WC.Y.0026.000000T0000Z-141201T1800Z/ DIVIDE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-PIERCE-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...WILLISTON...NEW TOWN...MINOT... TOWNER...RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH... MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 342 AM CST MON DEC 1 2014 /242 AM MST MON DEC 1 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WIND CHILL VALUES...AS COLD AS 35 BELOW ZERO. * TIMING...THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. && $$
770 WWUS43 KBIS 011233 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 633 AM CST MON DEC 1 2014 ...VERY COLD WIND CHILLS THROUGH THIS MORNING... .DANGEROUS WIND CHILLS WILL CONTINUE ACROSS NORTH DAKOTA THIS MORNING. THE COLDEST WIND CHILLS...TO AROUND 40 BELOW...ARE POSSIBLE FAR NORTH. WIND CHILLS AS COLD AS 35 BELOW CAN BE EXPECTED ELSEWHERE. MAKE SURE TO COVER ALL EXPOSED SKIN IF OUTDOORS...AND CARRY A WINTER SURVIVAL KIT IF PLANNING TRAVEL. NDZ002>005-011800- /O.CON.KBIS.WC.W.0005.000000T0000Z-141201T1800Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA 633 AM CST MON DEC 1 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILL VALUES...AS COLD AS 40 BELOW ZERO. * TIMING...THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ001-009>013-017>023-025-031>037-040>048-050-051-011800- /O.CON.KBIS.WC.Y.0026.000000T0000Z-141201T1800Z/ DIVIDE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-PIERCE-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...WILLISTON...NEW TOWN...MINOT... TOWNER...RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH... MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 633 AM CST MON DEC 1 2014 /533 AM MST MON DEC 1 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WIND CHILL VALUES...AS COLD AS 35 BELOW ZERO. * TIMING...THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. && $$
922 WWUS43 KBIS 011533 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 933 AM CST MON DEC 1 2014 ...VERY COLD WIND CHILLS THROUGH THIS MORNING... .DANGEROUS WIND CHILLS WILL CONTINUE ACROSS NORTH DAKOTA THIS MORNING. THE COLDEST WIND CHILLS...TO AROUND 40 BELOW...ARE POSSIBLE FAR NORTH. WIND CHILLS AS COLD AS 25 BELOW CAN BE EXPECTED ELSEWHERE. MAKE SURE TO COVER ALL EXPOSED SKIN IF OUTDOORS...AND CARRY A WINTER SURVIVAL KIT IF PLANNING TRAVEL. NDZ002>005-011800- /O.CON.KBIS.WC.W.0005.000000T0000Z-141201T1800Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA 933 AM CST MON DEC 1 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILL VALUES...AS COLD AS 40 BELOW ZERO. * TIMING...THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ001-009>013-017>023-025-031>037-040>048-050-051-011800- /O.CON.KBIS.WC.Y.0026.000000T0000Z-141201T1800Z/ DIVIDE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-PIERCE-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...WILLISTON...NEW TOWN...MINOT... TOWNER...RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH... MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 933 AM CST MON DEC 1 2014 /833 AM MST MON DEC 1 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WIND CHILL VALUES...AS COLD AS 25 BELOW ZERO. * TIMING...THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. && $$ AYD
357 WWUS43 KBIS 011821 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1221 PM CST MON DEC 1 2014 ...WIND CHILL ADVISORY AND WARNING HAVE EXPIRED... .TEMPERATURES CONTINUE TO SLOWLY WARM ACROSS WESTERN AND CENTRAL NORTH DAKOTA...AND THE WIND CHILL WARNING AND ADVISORY HAVE EXPIRED. NDZ002>005-011930- /O.EXP.KBIS.WC.W.0005.000000T0000Z-141201T1800Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA 1221 PM CST MON DEC 1 2014 ...WIND CHILL WARNING HAS EXPIRED... TEMPERATURES CONTINUE TO SLOWLY WARM ACROSS WESTERN AND CENTRAL NORTH DAKOTA AND THE WIND CHILL WARNING HAS EXPIRED. $$ NDZ001-009>013-017>023-025-031>037-040>048-050-051-011930- /O.EXP.KBIS.WC.Y.0026.000000T0000Z-141201T1800Z/ DIVIDE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-PIERCE-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...WILLISTON...NEW TOWN...MINOT... TOWNER...RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH... MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1221 PM CST MON DEC 1 2014 /1121 AM MST MON DEC 1 2014/ ...WIND CHILL ADVISORY HAS EXPIRED... TEMPERATURES CONTINUE TO SLOWLY WARM ACROSS WESTERN AND CENTRAL NORTH DAKOTA AND THE WIND CHILL ADVISORY HAS EXPIRED. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill warning went out at Nov 30, 12:56 PM CST, 1 hour 47 minutes earlier.
Area forecast discussion, Nov 30, 12:56 PM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1256 PM CST SUN NOV 30 2014 .UPDATE... ISSUED AT 1256 PM CST SUN NOV 30 2014 ALLOWED THE WIND CHILL ADVISORY TO EXPIRE FOR NOW ACROSS SOUTHWEST NORTH DAKOTA. HOWEVER...A RE-ISSUANCE OF THE ADVISORY FOR THE SOUTHWEST MAY BE NEEDED FOR TONIGHT. UPDATE ISSUED AT 928 AM CST SUN NOV 30 2014 NO SIGNIFICANT CHANGES WITH THIS FORECAST UPDATE...OTHER THAN TO LOWER HIGHS A COUPLE DEGREES FOR MOST AREAS TODAY WITH A TENDENCY TO BE A BIT TOO AMBITIOUS IN TEMPERATURE RECOVER IN ARCTIC AIRMASSES. OTHERWISE...THE ONLY QUESTION IS IF AN UPGRADE TO A WIND CHILL WARNING MAY BE NEEDED FAR NORTH TONIGHT. UPDATE ISSUED AT 619 AM CST SUN NOV 30 2014 ONLY CHANGE FOR EARLY MORNING UPDATE WAS TO KEEP CLOUD COVER OVER SOUTHERN PARTS OF THE AREA LONGER THIS MORNING AS IT HAS BEEN A BIT SLOWER TO RECEDE THAN PREVIOUSLY THOUGHT. OTHERWISE...GOING FORECAST IS IN GOOD SHAPE. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 314 AM CST SUN NOV 30 2014 COLD TEMPERATURES WILL HIGHLIGHT THE SHORT TERM PERIOD. CURRENTLY...LONG WAVE UPPER LEVEL TROUGH OVER CANADA AND THE NORTHERN PLAINS REGION. ENERGY AT THE BASE OF THE TROUGH CONTINUES TO GENERATE LIGHT SNOW OVER FAR SOUTHERN NORTH DAKOTA. LIGHT SNOW WILL DISSIPATE BETWEEN NOW AND 12Z AS SURFACE HIGH PRESSURE CONTINUES TO BUILD OUT OF THE NORTH INTO THE REGION AND AS MID/UPPER LEVEL FORCING DIMINISHES. CURRENT WIND CHILL HEADLINES ON TRACK WITH ALL LOCATIONS NEAR OR WELL WITHIN ADVISORY LEVEL CHILLS. THE SKY WILL CONTINUE TO CLEAR FROM NORTH TO SOUTH THIS MORNING LEADING TO A MOSTLY SUNNY AFTERNOON AND CLEAR NIGHT. ARCTIC AIR ACCOMPANYING THE SURFACE HIGH WILL SEE DAYTIME HIGHS ONLY REACHING THE SINGLE DIGITS ABOVE SOUTH WITH SUBZERO HIGHS NEAR THE CANADIAN BORDER...WHERE WIND CHILLS ALSO REMAIN -25F OR COLDER. OVERNIGHT TEMPERATURES WELL BELOW ZERO ACROSS WEST AND CENTRAL NORTH DAKOTA...WITH THE COLDER LOWS (-15F TO -25F) NORTH...CENTRAL...AND ACROSS MY EAST. WILL NOT TAKE MUCH WIND WITH TEMPERATURES THIS COLD TO REACH ADVISORY LEVEL WIND CHILLS ONCE AGAIN TONIGHT. THE EXCEPTION WILL BE OVER THE FAR SOUTHWEST WHERE WIND CHILLS ARE PROJECTED TO REMAIN 'WARMER' AROUND -10F TO -15F. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 314 AM CST SUN NOV 30 2014 FRIGID TEMPERATURES WILL CONTINUE INTO MONDAY MORNING BEFORE RETURN FLOW SETS UP BRINGING A SLIGHT WARM UP. A WEAK SHORT WAVE SLIDES THROUGH MONDAY NIGHT...BUT EXPECT MOST AREAS SHOULD REMAIN DRY WITH ONLY A VERY LOW CHANCE FOR SOME SNOW FAR SOUTHWEST. REMAINDER OF THE WEEK SHOULD REMAIN DRY. TEMPERATURES TRY TO CONTINUE REBOUNDING ON TUESDAY...THOUGH A COLD FRONT DROPS THROUGH THE AREA LATE TUESDAY BRINGING AN END TO THIS...WITH TEMPERATURES ONLY EXPECTED TO CLIMB INTO THE TEENS OVER MOST LOCATIONS WEDNESDAY. UPPER RIDGE THEN SLIDES TOWARDS THE AREA FOR THE LATER PART OF THE WEEK BRINGING A WARM-UP TO NEAR NORMAL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1256 PM CST SUN NOV 30 2014 VFR CONDITIONS ARE FORECAST FOR THE REMAINDER OF THE 18 UTC TAF CYCLE WITH COLD HIGH PRESSURE IN PLACE. NORTHWEST WINDS WILL INCREASE THIS AFTERNOON WITH GUSTS OF 20-25 KTS. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL NOON CST /11 AM MST/ MONDAY FOR NDZ001>005-009>013-017>023-025-033>037-042-045>048-050-051. && UPDATE...AYD SHORT TERM...NH LONG TERM...JJS AVIATION...AYD
Hazardous weather outlook, Nov 30, 12:20 PM CST, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1220 PM CST SUN NOV 30 2014 NDZ001>005-009>013-017>023-025-033>037-042-045>048-050-051-011830- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 1220 PM CST SUN NOV 30 2014 /1120 AM MST SUN NOV 30 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WIND CHILL ADVISORY REMAINS IN EFFECT. WIND CHILLS AS COLD AS 35 BELOW ZERO ARE EXPECTED THROUGH MONDAY MORNING. PLEASE SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. DANGEROUS WIND CHILLS AROUND 35 BELOW ZERO SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ031-032-040-041-043-044-011830- GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-ADAMS- 1120 AM MST SUN NOV 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIND CHILLS TO 25 BELOW ARE POSSIBLE ACROSS SOUTHWEST NORTH DAKOTA TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS AYD
Nearby
Wind Chill Warnings in North Dakota, 2014Every wind chill warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.